# SDR AALA20100720TUL03

- Difficulty date: July 20, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY 1510 CANT FRAME CRACKED ABOVE AND BELOW MAINTENANCE LIGHT SWITCH.  REMOVED DAMAGED SECTION OF FRAME FROM LONGERON 10 LEFT TO 30 AND INSTALLED NEW SECTION PER EA MD80-51-011812.
